The Green's functions for problems with Bessel's differential operator
Doklady Akademii Nauk, Tome 183 (1968) no. 5, pp. 1005-1007
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1968_183_5_a4,
author = {I. A. Kipriyanov and M. I. Klyuchantsev},
title = {The {Green's} functions for problems with {Bessel's} differential operator},
journal = {Doklady Akademii Nauk},
pages = {1005--1007},
year = {1968},
volume = {183},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1968_183_5_a4/}
}
I. A. Kipriyanov; M. I. Klyuchantsev. The Green's functions for problems with Bessel's differential operator. Doklady Akademii Nauk, Tome 183 (1968) no. 5, pp. 1005-1007. http://geodesic.mathdoc.fr/item/DAN_1968_183_5_a4/